# SDR BCBR3786

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59146
- Make and model: Cessna U206F
- Aircraft serial: U20602624
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Acft Clock
- Part time: 2,210 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING AN AUTOPILOT INSTALLATION, THE PLUS (POS) WIRE TO THE A/C CLOCK CONTACTED GROUND.  THE WIRE OVERHEATED AND BURNED THROUGH THE PVC INSULATION.  THIS WIRE WAS CONNECTED TO THE BATTERY SIDE OF THE MASTER SOLENOID WITH NO CIRCUIT PROTECTION, WIRE WAS NOT ROUTED PER AC43.13-1A AND IT WAS WRAPPED AROUND THE FUEL AND PRIMER LINES THEN THROUGH THE FIREWALL. THE WIRE WAS RUN AROUND THE PILOT'S YOKE SUPPORT BRACKET.  NO CHAFE PROTECTION WAS PROVIDED.  MINOR WIRE BUNDLE DAMAGE OCCURRED.  (X)
